Construction of a complementary quasiorder
dc.contributor.author | Jakubíková-Studenovská, D. | |
dc.contributor.author | Janičková, L. | |
dc.date.accessioned | 2023-02-23T19:23:10Z | |
dc.date.available | 2023-02-23T19:23:10Z | |
dc.date.issued | 2018 | |
dc.description.abstract | For a monounary algebra A = (A, f) we study the lattice QuordA of all quasiorders of A, i.e., of all reflexive and transitive relations compatible with f. Monounary algebras (A, f) whose lattices of quasiorders are complemented were characterized in 2011 as follows: (*) f(x) is a cyclic element for all x ∊ A, and all cycles have the same square-free number n of elements. Sufficiency of the condition (*) was proved by means of transfinite induction. Now we will describe a construction of a complement to a given quasiorder of (A, f) satisfying (*). | uk_UA |
dc.description.sponsorship | This work was supported by Grant VEGA 1/0063/14 and VEGA 1/0097/18. | uk_UA |
dc.identifier.citation | Construction of a complementary quasiorder / D. Jakubíková-Studenovská, L. Janičková // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 39-55. — Бібліогр.: 4 назв. — англ. | uk_UA |
dc.identifier.issn | 1726-3255 | |
dc.identifier.other | 2010 MSC: 08A60, 08A02. | |
dc.identifier.uri | https://nasplib.isofts.kiev.ua/handle/123456789/188347 | |
dc.language.iso | en | uk_UA |
dc.publisher | Інститут прикладної математики і механіки НАН України | uk_UA |
dc.relation.ispartof | Algebra and Discrete Mathematics | |
dc.status | published earlier | uk_UA |
dc.title | Construction of a complementary quasiorder | uk_UA |
dc.type | Article | uk_UA |
Файли
Оригінальний контейнер
1 - 1 з 1
Завантаження...
- Назва:
- 05-Jakubíková.pdf
- Розмір:
- 440.45 KB
- Формат:
- Adobe Portable Document Format
Контейнер ліцензії
1 - 1 з 1
Завантаження...
- Назва:
- license.txt
- Розмір:
- 817 B
- Формат:
- Item-specific license agreed upon to submission
- Опис: